# SDR FDEA201707192003

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 78,761 hours, 19,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Rt Wing Le Slat
- Part time: 78,761 hours, 19,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SURFACE, IN THE AREA OF THE NR 8 SLAT, APPEARS TO HAVE A SCRATCH.   REPAIRED IAW EA 1-5730-T0334361, REV A.
